# SDR DALA2020012430553

- Difficulty date: January 22, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 50,465 hours, 26,180 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR WARNING ON LAST LEG ECAM REPORT. NO CURRENT ECAM FAULTS. GVI OF FWD CARGO DOOR, HANDLE CLOSES FLUSH, ALL LOCKING INDICATORS GREEN, ECAM INDICATES CLOSED AND LOCKED NORMALLY. NO 30 DAY HISTORY, NO ABNORMAL INDICATIONS.
